Posted by: Chelsea Novak | March 9, 2005

Riding the tidal wave of emotion

I learned a couple of lessons on my vacation. Like airlines are never to be trusted when they tell you about how long it will take to recover your lost luggage and that you should always travel with a change of clothes and a swimsuit when you’re travelling down south (should the retarded airline lose your luggage). Most importantly I learned what every other person with an ounce of sense knows, that you never, ever, travel with your medication in your luggage. It’s carry on… always.

Cause if you don’t and you have meds that are meant to be taken daily to keep various types of horomones in your system at an appropriate level and you don’t. Or worse you try to compensate for the drugs you don’t have with bits and pieces of the meds of those around you and they kind of do the job, but not completely, you’re in for some fun.

Because of my foray into do-it-yourslef pharmaceutials I am now paying the price by having to do back to back runs of The Pill. And let me tell you, it’s not fun. No sir. Each month I have a day or two where I have (as Laura calls it) “anger in the blood.” She describes it perfectly as a buzz you can feel running through your veins and you know by that buzz that you have to keep your mouth shut at all costs, otherwise, you will be tearing off heads and tearing new assholes left right and centre.

If the rise in hormones goes on for longer than a few days, we enter the relam of tears. Tears at long distance commericals, tears at puppies, tears at the bad news of someone you don’t even know, tears at your mild existential crisis, tears just for the fun of it. Well I’m there now. I have officially donned my crazy pants, because I’m crying at everything and couldn’t really tell you why. Well, I could give you a flimsy excuse as all the minor problems that people experience have now been hormonicized.

I can only hope that the next phase in this time of heightened hormones is the docile and pleasant one. Or maybe just the phase of naps.

Today’s sing-a-long song: “Upside down” by Diana Ross

HRH

Advertisements

Responses

  1. Try and get lots of sleep, and hopefully time will pass uneventfully and get back to normal. But i’m here for you, even if yous kookie.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: